New Solutions of Nonlinear Dispersive Equation in Higher-Dimensional Space with Three Types of Local Derivatives
Loading...
Date
2022
Authors
Journal Title
Journal ISSN
Volume Title
Publisher
Open Access Color
OpenAIRE Downloads
OpenAIRE Views
Abstract
The aim of this paper is to use the Nucci’s reduction method to obtain some novel exact solutions to the s-dimensional generalized nonlinear dispersive mK(m,n) equation. To the best of the authors’ knowledge, this paper is the first work on the study of differential equations with local derivatives using the reduction technique. This higher-dimensional equation is considered with three types of local derivatives in the temporal sense. Different types of exact solutions in five cases are reported. Furthermore, with the help of the Maple package, the solutions found in this study are verified. Finally, several interesting 3D, 2D and density plots are demonstrated to visualize the nonlinear wave structures more efficiently.
Description
Keywords
Beta Derivative, Hyperbolic Local Derivative, M-Derivative, Nucci’s Reduction Method, S-Dimensional Generalized Nonlinear Dispersive Mk(m,n) Equation
Turkish CoHE Thesis Center URL
Fields of Science
Citation
Akgül, A.; Hashemi, M.S.; Jarad, F. (2022). "New Solutions of Nonlinear Dispersive Equation in Higher-Dimensional Space with Three Types of Local Derivatives", Fractal and Fractional, Vol.6, no.4.
WoS Q
Scopus Q
Source
Fractal and Fractional
Volume
6
Issue
4